# SDR ASAA2025090260531

- Difficulty date: September 2, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 61,857 hours, 18,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE WORKING TC 78233001 THE FOLLOWING DEFECTS NOTED: 1) RH FWD OWE GROUND ILLUMINATION LIGHT INOP. 2) L2 OVERDOOR & ASSOCIATED LIGHTS INOP. 3) 21-24 DEF EMERGENCY AISLE LIGHTS INOP. 4) LH OWE GROUND ILLUMINATION & ESCAPE LT INOP. 5) 18-22 ABC EMERGENCY AISLE LIGHTS INOP. GROUNDED - YES. PER TC 78233001 & AMM 33-51-06 EMERGENCY EXIT LIGHT BATTERY PACK REMOVED & REPLACED FOR M1676, M1694, M1670, M1671 & M1673. RH FWD OWE GROUND ILLUMINATION LIGHT RELAMPED REF AMM 33-51-04. OPS CHECKS GOOD.
